On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
21/10/2015
21/10/2015
01/04/2015
|
Resumo |
Fundação de Amparo à Pesquisa do Estado de São Paulo (FAPESP) Processo FAPESP: 2010/18015-6 Processo FAPESP: 2012/05635-1 In this paper we study the maximum number N of limit cycles that can exhibit a planar piecewise linear differential system formed by two pieces separated by a straight line. More precisely, we prove that this maximum number satisfies 2 <= N <= 4 if one of the two linear differential systems has its equilibrium point on the straight line of discontinuity. (C) 2014 Elsevier Inc. All rights reserved. |
Formato |
475-486 |
Identificador |
http://www.sciencedirect.com/science/article/pii/S0022247X14010154 Journal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 424, n. 1, p. 475-486, 2015. 0022-247X http://hdl.handle.net/11449/128859 http://dx.doi.org/10.1016/j.jmaa.2014.10.077 WOS:000348488700027 |
Idioma(s) |
eng |
Publicador |
Elsevier B.V. |
Relação |
Journal Of Mathematical Analysis And Applications |
Direitos |
closedAccess |
Palavras-Chave | #Non-smooth differential system #Limit cycle #Piecewise linear differential system |
Tipo |
info:eu-repo/semantics/article |